کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4626812 1631795 2015 8 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
The Durrmeyer variant of an operator defined by D.D. Stancu
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
The Durrmeyer variant of an operator defined by D.D. Stancu
چکیده انگلیسی

In 1984 D.D. Stancu defined a sequence of positive linear operators generalizing the Bernstein polynomials. In this paper a Durrmeyer variant of these operators is considered. We derive some basic approximation properties and present a complete asymptotic expansion for the sequence of these operators. All coefficients are calculated in a concise form.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 259, 15 May 2015, Pages 116–123
نویسندگان
, , ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت